请输入搜索关键词,或者关键词不小于两个字符!
包含特殊字符,请重新输入
您的搜索词太长,查询请限制在30个字以内
首页 > 国际会议 > 医学/医疗/医药 > 2020年哥斯达黎加第24届儿科急症春季会议

2020年哥斯达黎加第24届儿科急症春季会议

24th Annual Spring Conference on Pediatric Emergencies

  • 会议时间: 2020年4月1日-4日
  • 会议类型: 医疗
  • 所在国家: 北美洲 - 哥斯达黎加
  • 会议地址: GUANACASTE,COSTA RICA
会议简介

第24届儿科急症春季会议重点关注儿科和急诊医师,执业护士,护理人员,护士和其他参与儿童临床护理的医疗保健专业人员面临的许多挑战。本次会议的目标是增加知识,提高与会者的能力。重点将放在提出的以证据为基础的主题的实际应用上。

根据已确定的专业实践差距确定的教育需求,选择了今年会议的主题。差距来自各种来源,包括过去参与者的评估和结果数据; 临床专家意见; Symposia Medicus的在线调查; 和其他医疗和护理数据。

会议形式将包括教学讲座,小组突破和互动会议,案例研究和问答会议。

较小的小组会议将于周五下午举行。这些分组会议旨在提供更多的参与者/教师互动,并使您有机会参与有关您特定兴趣领域的主题的讨论。请在本手册的会议注册表中注明您的分组会议主题选项。

会议目标

解释败血症以外的原因导致婴儿出现化脓

区分危及生命与普通皮疹的特征

查看有关电池和磁铁摄入的新指南

确定紧急的儿科风湿病学报告

诊断儿童的主要免疫缺陷

参加者要求

在参加本次会议结束时,参与者有权获得可在线获得的学分证书。成功完成此活动取决于参加实时活动,审查教育会议材料以及提交案例研究测试,调查和出勤验证表。每个参与者只应声明与其参与活动的程度相称的信用。

认可

该教育活动是根据ACCME和ANCC关于继续医学和护理教育的基本要素和标准计划和制作的。

Symposia Medicus由持续医学教育认证委员会(ACCME)认证,为医生提供继续医学教育。

Symposia Medicus被美国护士认证中心的认证委员会认可为持续护理教育的提供者。

会议主题

Physicians

Symposia Medicus designates this live activity for a maximum of 18 AMA PRA Category 1 Credits™. Physicians should claim only the credit commensurate with the extent of their participation in the activity.


AAP

This continuing medical education activity has been reviewed by the American Academy of Pediatrics and is acceptable for a maximum of 18 AAP credits. These credits can be applied toward the AAP CME/CPD Award available to Fellows and Candidate Members of the American Academy of Pediatrics.


ACEP 

Approved by the American College of Emergency Physicians for a maximum of 18 hours(s) of ACEP Category I credit.


AAFP

Application for CME credit has been filed with the American Academy of Family Physicians. Determination of credit is pending. Please check our website for updated credit information.


PAs

NCCPA accepts certificates of participation for educational activities certified for AMA PRA Category 1 Credit™ from organizations accredited by ACCME or a recognized state medical society. PAs may receive a maximum of 18 hours of Category 1 credit for completing this program.


Nurse Practitioners/Nurses

The ANCC contact hours awarded for completion of this conference are 18.


Provider is also approved by the California Board of Registered Nursing, Provider #CEP2335, for 21.6 contact hours.


Pharmacists

The California Board of Pharmacy accepts as continuing professional education those courses that meet the standard of relevance to pharmacy practice and have been approved for AMA PRA Category 1 Credit™


Pharmacology Content for Prescriptive Authority

A maximum of 4.5 hours in pharmacology content for prescriptive authority may be earned by attending this educational conference. Sessions awarding pharmacology content for prescriptive authority are denoted with an Rx in the schedule. Please contact your state’s Board of Nursing for specific educational requirements as requirements may vary state to state.

详细介绍

Wednesday, April 1

7:00am Registration & Check-in

8:00 Welcome & Introduction

Lance Brown, MD, MPH & Ghazala Q. Sharieff, MD, MBA

8:15 Pediatric Respiratory Emergencies

(Rx = 30 minutes)

Ghazala Q. Sharieff, MD, MBA

9:00 Environmental Health in Pediatrics: A Primer on Keeping Our Children Safe

Caitlin Sgarlat Deluca, DO, MSc

9:45 Questions & Answers

Group Discussion

Faculty Panel & Audience

10:15 Break

10:30 The Growing Problem of Pediatric Food Allergies: Prevalence & Prevention (Rx = 20 minutes) 

Michelle Pietzak, MD

11:15 Pediatric Emergency Medicine Literature Update 

(Rx = 15 minutes) 

Lance Brown, MD, MPH

Noon Sick Again?! – When to Suspect an Immunodeficiency (Rx = 5 minutes)

Niraj Patel, MD, MS

12:45pm Questions & Answers

Group Discussion

Faculty Panel & Audience

1:30 Adjourn for the Day

5:30-7:00 Group Reception

(Faculty, Participants, and Guests)


Thursday, April 2

8:00am Foreign Bodies in the GI Tract (Rx = 45 minutes) 

Michelle Pietzak, MD

8:45 Sedating Children in the Emergency Department 

(Rx = 35 minutes)

Lance Brown, MD, MPH

9:30 Questions & Answers

Group Discussion

Faculty Panel & Audience

10:00 Break

10:15 Name That Rash: Dermatology Dilemmas in Pediatrics (Rx = 15 minutes) 

Ghazala Q. Sharieff, MD, MBA

11:00 Pediatric Trauma: Little People, Big Problems 

(Rx = 5 minutes)

Lance Brown, MD, MPH

11:45 Is It Inflammatory Bowel Disease or Infection? 

(Rx = 45 minutes) 

Michelle Pietzak, MD

12:30pm Questions & Answers

Group Discussion

Faculty Panel & Audience

1:15 Adjourn for the Day


Friday, April 3

3:00pm Smaller Group Breakouts – Session One

. How to Perform a Quick & Complete Musculoskeletal Exam 

Caitlin Sgarlat Deluca, DO, MSc

. Improving Patient Experience Scores 

Ghazala Q. Sharieff, MD, MBA

. The ABCs of TORCH: Diagnosis & Management of Congenital Infections

Niraj Patel, MD, MS

. The Use of Probiotics in Pediatrics 

Michelle Pietzak, MD

4:30 Break

4:45 Smaller Group Breakouts – Session Two

(Session One Topics Repeated)

6:15 Adjourn for the Day


Saturday, April 4

8:00am Urgent Pediatric Rheumatologic Mishaps - Part I

Caitlin Sgarlat Deluca, DO, MSc

8:45 Facing Adversity: Managing Adverse Drug Reactions (Rx = 45 minutes)

Niraj Patel, MD, MS

9:30 Questions & Answers

Group Discussion

Faculty Panel & Audience

10:00 Break (hotel check-out, if applicable)

10:15 Urgent Pediatric Rheumatologic Mishaps - Part II 

Caitlin Sgarlat Deluca, DO, MSc

11:00 Hot Blooded! Fever of Unknown Origin, A Case-Based Approach (Rx = 5 minutes)

Niraj Patel, MD, MS

11:45 The Septic-Appearing Infant (Rx = 5 minutes)

Lance Brown, MD, MPH

12:30pm Questions & Answers

Group Discussion

Faculty Panel & Audience

1:15 Conference Adjourns

服务项目

1. 会议注册
2. 大会投稿
3. 会员申请
4. 代办签证
5. 预定酒店
6. 预定机票
7. 地接服务
8. 境外游览
9. 商务出行

以上服务请根据您的需求进行选择,关于服务费用或其它问题请点击咨询在线客服。

'
 
提交成功!
'